# SDR DALA2023110209014

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION WEB LOCATED BETWEEN FR20 TO FR21 AND STR23R FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB LOCATED BETWEEN FR20 TO FR21 AND STR23R FWD GALLEY AREA AS PER A319 SRM 51-42-11. (0045390)
